MathSciNet Relay Station
MathSciNet bibliographic data
MR560169 (82b:58074) 58F22 (34C25)
Liao, Shan Tao An existence theorem for periodic orbits. (Chinese) Beijing Daxue Xuebao No. 1 (1979), 1–20.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement